JOURNAL BROWSE
Search
Advanced SearchSearch Tips
BLOCH-TYPE SPACES AND THEIR COMPOSITION OPERATORS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 37, Issue 4,  2015, pp.387-395
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2015.37.4.387
 Title & Authors
BLOCH-TYPE SPACES AND THEIR COMPOSITION OPERATORS
KANG, SI HO;
  PDF(new window)
 Abstract
We investigate conditions under which a holomorphic self-map of the unit disk induces a bounded composition operator and study some properties of the composition operator from the Bloch-type spaces into a generalization of the Bloch-type spaces.
 Keywords
weighted Bergman spaces;composition operators;Berezin transforms;integral operators;
 Language
English
 Cited by
 References
1.
Ghatage, J. Yan and D. Zheng, Composition Operators with closed range on the Bloch space, Proc. Amer. Math. Soc., 129 (2000), 2039-2044.

2.
K. Madigan and A. Matheson, Compact composition operators on the Bloch space, Trans. Amet. Math. Soc. 347 (1995), 2679-2687. crossref(new window)

3.
S. H. Kang, Toeplitz Operators on Bloch-type spaces and A Generalization of Bloch-Type Spaces, J. of the CHUNGCHEONG Math. Soc., 27(3) (2014), 439-454. crossref(new window)

4.
K. Zhu, Bloch Type Spaces of Analytic Functions, Rocky Mountain Journal of Math. 23(3) (1993), 1143-1177. crossref(new window)